advertisement
Question
Posted by: Esme | 2009/12/10

My period.

Because of heavy flow I decided to go on depo but it instead of one week I menustrated for 3 weeks, I went back to the clinic and ask them if i can switch to the pill, but now i am flowing every day small amount. I decided to stop drinking the pill, I made a mess of everything, can you give me some advice please, I am 42 years

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Esme
Sometimes taking a second injection solves the problem - however I think you should see your gyne for a proper examination and sonar before taking another treatment
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/12/10

Hallo Esme
Sometimes taking a second injection solves the problem - however I think you should see your gyne for a proper examination and sonar before taking another treatment
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement